Alert archive / Illinois / Flash Flood Warnings in 2010
Flash Flood Warning 46, NWS Lincoln, IL
NWS Lincoln, IL issued this flash flood warning at Jun 27, 2010, 7:01 PM CDT for 4 counties in Illinois. It was in force for 6 hr. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 27, 2010, 7:01 PM CDT (00:01 UTC)
- Expired
- Jun 28, 2010, 1:00 AM CDT
- In force
- 6 hr
- Issued by
- NWS Lincoln, IL
- Area
- Storm-based polygon
- Flood severity
- None
Counties Cumberland County, IL, Effingham County, IL, Jasper County, IL, Shelby County, IL
The radar
The Evansville,IN radar (KVWX), 116 km from the middle of the area, began a volume at 00:05 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 27, 8:30 PM CDT | HEAVY RAIN 1.57 | Watson, IL | RAIN FELL IN 1.5 HOURS...SWOP REPORT |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Lincoln, IL (KILX), launched 00:00Z, 0.0 hours before the alert went out and 120 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1416 J/kg
- Mixed-layer CIN
- -10 J/kg
- Mixed-layer LCL
- 958 m above ground
- 0-6 km bulk shear
- 23 kt
- 0-1 km storm-relative helicity
- -21 m²/s²
- 0-3 km storm-relative helicity
- -47 m²/s²
- Significant tornado parameter
- -0.0
- Supercell composite
- -0.1
The text
As transmitted, in the capitals the NWS used until 2016.
821 WGUS53 KILX 280001 FFWILX ILC035-049-079-173-280600- /O.NEW.KILX.FF.W.0046.100628T0001Z-100628T0600Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ BULLETIN - EAS ACTIVATION REQUESTED FLASH FLOOD WARNING NATIONAL WEATHER SERVICE LINCOLN IL 701 PM CDT SUN JUN 27 2010 THE NATIONAL WEATHER SERVICE IN LINCOLN HAS ISSUED A * FLASH FLOOD WARNING FOR... EFFINGHAM COUNTY IN SOUTH CENTRAL ILLINOIS... NORTHWESTERN JASPER COUNTY IN SOUTHEAST ILLINOIS... SOUTHEASTERN SHELBY COUNTY IN CENTRAL ILLINOIS... SOUTHWESTERN CUMBERLAND COUNTY IN EAST CENTRAL ILLINOIS... * UNTIL 100 AM CDT MONDAY. * AT 659 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED MULTIPLE THUNDERSTORMS WITH VERY HEAVY RAINFALL MOVING INTO THE WARNED AREA. 1.5 TO 2 INCHES PER HOUR IS EXPECTED AS THE THUNDERSTORMS MOVE THROUGH THE AREA. * RUNOFF FROM THIS EXCESSIVE RAINFALL WILL CAUSE FLASH FLOODING TO OCCUR. SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE... EFFINGHAM...TOLEDO...ALTAMONT...BEECHER CITY...DIETERICH... JEWETT...MONTROSE...SHUMWAY...TEUTOPOLIS...WATSON AND WHEELER. PRECAUTIONARY/PREPAREDNESS ACTIONS... BE ESPECIALLY CAUTIOUS AT NIGHT WHEN IT IS HARDER TO RECOGNIZE THE DANGERS OF FLOODING. IF FLASH FLOODING IS OBSERVED ACT QUICKLY. DO NOT ENTER THE WATER. TURN AROUND AND MOVE UP TO HIGHER GROUND TO ESCAPE FLOOD WATERS. DO NOT STAY IN AREAS SUBJECT TO FLOODING WHEN WATER BEGINS RISING. EXCESSIVE RUNOFF FROM HEAVY RAINFALL WILL CAUSE FLOODING OF SMALL CREEKS AND STREAMS...HIGHWAYS AND UNDERPASSES. ADDITIONALLY...COUNTRY ROADS AND FARMLANDS ALONG THE BANKS OF CREEKS...STREAMS AND OTHER LOW LYING AREAS ARE SUBJECT TO FLOODING. && LAT...LON 3893 8882 3920 8881 3929 8820 3899 8818 $$ AUTEN
1 follow-up statement
143 WGUS73 KILX 280551 FFSILX FLASH FLOOD STATEMENT NATIONAL WEATHER SERVICE LINCOLN IL 1251 AM CDT MON JUN 28 2010 ILC035-049-079-173-280606- /O.EXP.KILX.FF.W.0046.000000T0000Z-100628T0600Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ JASPER IL-EFFINGHAM IL-CUMBERLAND IL-SHELBY IL- 1251 AM CDT MON JUN 28 2010 ...THE FLASH FLOOD WARNING THAT WAS IN EFFECT FOR SOUTHEASTERN SHELBY...SOUTHWESTERN CUMBERLAND...EFFINGHAM AND NORTHWESTERN JASPER COUNTIES HAS BEEN ALLOWED TO EXPIRE... EXCESS RUNOFF FROM HEAVY RAIN HAS ENDED OVER THE WARNED AREA. STREAMS AND CREEKS IN THE WARNED AREA HAVE RECEDED OR WERE BEGINNING TO RECEDE...ENDING THE FLOOD THREAT. IF FLOODING HAS BEEN OBSERVED... PLEASE REPORT IT TO YOUR LOCAL LAW ENFORCEMENT AGENCY. LAT...LON 3893 8882 3920 8881 3929 8820 3899 8818 $$ BAK
What forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Lincoln, IL wrote its last area forecast discussion before this flash flood warning went out at Jun 27, 6:15 PM CDT, 46 minutes earlier.
Area forecast discussion, Jun 27, 6:15 PM CDT, 46 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE LINCOLN IL 615 PM CDT SUN JUN 27 2010 .DISCUSSION... ISSUED 259 PM CDT SUN JUN 27 2010 MODELS VERY SIMILAR WITH UPPER LEVEL PATTER BUT DIFFER WITH SFC FEATURES AND PCPN PLACEMENT AND AMOUNTS. HAVE FOLLOWED CLOSELY TO THE 4KM WRF AND NAM12 SO WILL PROBABLY STICK CLOSE TO THAT AGAIN FOR THE FIRST 12-24HRS. MAIN CONCERNS IN THE SHORT TERM ARE THE PCPN CHANCES THIS EVENING AND TOMORROW OVER THE CWA...AND HOW COOL TEMPS WILL GET BY MIDDLE OF THE WEEK. EXTENDED MODELS HAVE SOME AGREEMENT FIRST COUPLE OF DAYS BUT DIFFER ON HANDLING OF REMNANTS OF ALEX IN THE LATER PERIODS. GFS APPEARS TO BE AN OUTLIER SO WILL FOLLOW ECMWF FOR NOW AND SEE HOW ALEX EVOLVES NEXT SEVERAL DAYS. LONG TERM CONCERNS INCLUDE TEMPS AND ANY CHANCES OF PCPN FOR NEXT SUNDAY...INDEPENDENCE DAY. SHORT TERM...TONIGHT THROUGH WEDNESDAY NIGHT OUTFLOW BOUNDARY FROM LAST NIGHTS CONVECTION PUSHED THROUGH AND OVERTURNED THE ATMOSPHERE ENOUGH THAT SPECIAL 18Z UA FLIGHT INDICATED CONSIDERABLE CAP OVER CNTRL IL THIS AFTERNOON. SFC DATA SEEMS TO INDICATE THIS BOUNDARY IS STILL OVER CENTRAL IL AT THE MOMENT AND SPC MESOANALYSIS AND OTHER SFC PARAMETER INDICATES THERE IS SOME MOISTURE CONVERGENCE SOMEWHERE NEAR I-72 AT THE MOMENT. UNFORTUNATELY THIS IS WHERE THE GREATEST CAPPING IS LOCATED AT. HOWEVER...THE MAIN FRONT APPEARS TO STILL BE BACK WEST OF THE AREA IN IOWA/MO. CURRENT RADAR AND SATELLITE LOOPS SHOW THAT CONVECTION IS BEGINNING TO FIRE ON THE FRONT IN NRN MO WHERE CAPES HAVE INCREASED OVER THE LAST SEVERAL HOURS AND THERE IS NOT CAP. 4KM WRF MODEL SHOWS THIS DEVELOPMENT THIS AFTERNOON AND THEN BRINGS IT EAST INTO THE CWA THIS EVENING. IN ADDITION...WRF MODEL SHOWS MORE DEVELOPMENT LATER THIS EVENING ALONG ANOTHER BOUNDARY IN SOUTHERN IL JUST SOUTH OF I-70. SO WITH FRONT STILL WEST...CAPE RETURNING IN AREAS WEST...AND STORMS FIRING IN NRN MO...WILL KEEP POPS GOING FOR THE WHOLE AREA TONIGHT. WILL HAVE CHC IN THE NORTHWEST AND INCREASE TO LIKELY IN THE SOUTHWEST. FOR OVERNIGHT...WILL BEGIN TO PUSH POPS EAST AND SOUTHEAST BUT STILL HANGING ON TO LIKELY'S IN THE SOUTHEAST. WILL ALSO DIMINISH POPS TO NONE IN THE NORTHWEST. BY TOMORROW MORNING...MOST PCPN WILL BE OUT OF THE AREA BUT WILL BE HANGING ONTO A CHC IN THE EXTREME SOUTHEAST FOR IN THE MORNING ONLY. BY AFTERNOON...THE FRONT SHOULD HAVE PUSHED FAR ENOUGH SOUTHEAST THAT NO PCPN IS EXPECTED FOR THE REMAINDER OF THE DAY. THEN A STRONG HIGH PRSS RIDGE WILL BUILD INTO THE MIDWEST AND BRING NORTHERLY SFC WINDS AND A NORTHWEST MID LEVEL FLOW TO THE AREA FOR THE REST OF THE PERIOD. THIS RIDGE WILL DOMINATE THE WEATHER OVER THE AREA THROUGH 84HRS WITH DRY AND UNSEASONABLY COOL TEMPS FOR LATE JUNE. 850 TEMPS WILL DROP TO AROUND +10C FROM TUESDAY MORNING THROUGH WEDNESDAY MORNING. THIS WILL MAKE TUE AND WED NIGHT THE COOLEST PERIODS IN THE FORECAST. GUIDANCE TEMPS LOOKED REASONABLE THROUGH THE PERIOD. LONG TERM...THURSDAY THROUGH SUNDAY SFC RIDGE WILL BE LOCATED OVER THE AREA THURSDAY MORNING WHILE THE UPPER LEVEL RIDGE REMAINS WEST OVER THE CENTRAL PLAINS. THIS WILL KEEP THE CWA DRY AND BELOW NORMAL FOR TEMPS THROUGH MOST OF THE PERIOD. HOWEVER...BY THE WEEKEND...THE SFC HIGH WILL SHIFT TO THE EASTERN COAST AND THE UPPER LEVEL RIDGE WILL BEGIN TO LAY OVER AND EXTEND FROM THE SOUTHERN PLAINS TO THE NORTHEAST. AS MENTIONED ABOVE...THE GFS IS THE OUTLIER AS IT BRINGS REMNANTS OF ALEX UP THE WESTERN GULF AND INTO THE MISS RIVER VALLEY THROUGH THE PERIOD...BRING RAIN INTO THE CWA FOR THE WEEKEND. HOWEVER THE CONSENSUS IS TO KEEP WITH THE ECMWF WHICH BRING THE REMNANTS THROUGH MEXICO AND INTO THE PLAINS AROUND THE RIDGE TOWARD THE WEEKEND. THIS WOULD KEEP PCPN OUT OF THE CWA THROUGH INDEPENDENCE DAY...SUNDAY. ANY PCPN SHOULD REMAIN WEST OF THE STATE THROUGH THE PERIOD. TEMPS WILL ALSO BEGIN TO WARM AS THE RIDGE SHIFTS TO THE EAST THROUGH THE WEEK. SO EXPECT THE RETURN OF WARM AND HUMID CONDITIONS FOR BY THE WEEKEND. GUIDANCE TEMPS LOOKED REASONABLE BUT DO NOT APPEAR WARM ENOUGH FOR SATURDAY...SO ADJUSTED UPWARDS THERE. AUTEN && .AVIATION... ISSUED 615 PM CDT SUN JUN 27 2010 SFC CDFNT MOVG THRU ERN IA WL PASS THRU THE CNTL IL TAF SITES BEF 06Z MON. TSTMS ARE DVLPG ALG MULTIPLE SFC BNDRYS AHD OF MAIN CDFNT...WITH A THUNDER THREAT FOR SPI/DEC/CMI TIL AROUND 03Z. FURTHER N FOR PIA/BMI...PCPN WL BE MORE ISOLD AND DO NOT PLAN ON INCLUDING A TEMPO UNLESS LATER RADAR TRENDS WARRANT. WL PUT IN A VCTS FOR THEM. AFT FROPA...VFR CONDS WL BE ON TAP WITH DRIER AIR. WLY/NWLY SFC WNDS 10-15 KT EXPCTD AFT 14Z MON WITH A FEW AFTN CU PSBL. 04 && .ILX WATCHES/WARNINGS/ADVISORIES... NONE. &&
Hazardous weather outlook, Jun 27, 3:11 PM CDT, 3 hours 50 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE LINCOLN IL 311 PM CDT SUN JUN 27 2010 ILZ027>031-036-037-040-041-047>050-281100- CASS-FULTON-KNOX-MARSHALL-MASON-MENARD-MORGAN-PEORIA-SCHUYLER- SCOTT-STARK-TAZEWELL-WOODFORD- 311 PM CDT SUN JUN 27 2010 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL ILLINOIS...ALONG AND WEST OF THE ILLINOIS RIVER. .DAY ONE...TONIGHT SCATTERED THUNDERSTORMS WILL ACCOMPANY THE PASSAGE OF A COLD FRONT. THE STORMS MAY PRODUCE GUSTY WINDS AND HEAVY RAIN...BUT ORGANIZED SEVERE WEATHER IS NOT EXPECTED. MOST OF THE STORMS SHOULD BE OUT OF THE AREA BY LATE EVENING. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY MODERATE TO MAJOR FLOODING WILL CONTINUE ALONG THE ILLINOIS RIVER DURING THE PERIOD. OTHERWISE...NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED THROUGH TONIGHT. ILZ038-042>044-051>054-061-281100- CHRISTIAN-DE WITT-LOGAN-MACON-MCLEAN-MOULTRIE-PIATT-SANGAMON- SHELBY- 311 PM CDT SUN JUN 27 2010 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL ILLINOIS. .DAY ONE...TONIGHT SCATTERED THUNDERSTORMS ARE EXPECTED TO DEVELOP ACROSS THE AREA THIS EVENING...AND DIMINISH OVERNIGHT...AS A COLD FRONT PASSES THROUGH THE AREA. A FEW OF THE STORMS MAY PRODUCE GUSTY WINDS AND HEAVY RAIN...BUT ORGANIZED SEVERE WEATHER IS NOT EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED THROUGH TONIGHT. ILZ062-063-066>068-071>073-281100- CLARK-CLAY-CRAWFORD-CUMBERLAND-EFFINGHAM-JASPER-LAWRENCE-RICHLAND- 311 PM CDT SUN JUN 27 2010 THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEAST ILLINOIS. .DAY ONE...TONIGHT SCATTERED THUNDERSTORMS CAN BE EXPECTED TONIGHT...AS A COLD FRONT APPROACHES FROM THE NORTHWEST. WHILE A FEW OF THE STORMS MAY PRODUCE GUSTY WINDS AND HEAVY RAIN...ORGANIZED SEVERE WEATHER IS NOT EXPECTED. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY LINGERING THUNDERSTORMS SHOULD DIMINISH MONDAY MORNING...AS THE FRONT PUSHES FURTHER SOUTH OF THE AREA. FLOODING WILL CONTINUE ALONG THE WABASH RIVER THROUGH THE PERIOD. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED THROUGH TONIGHT. ILZ045-046-055>057-281100- CHAMPAIGN-COLES-DOUGLAS-EDGAR-VERMILION- 311 PM CDT SUN JUN 27 2010 THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST CENTRAL ILLINOIS. .DAY ONE...TONIGHT SCATTERED THUNDERSTORMS ARE EXPECTED ACROSS THE AREA THIS EVENING...THEN DIMINISH OVERNIGHT...AS A COLD FRONT PASSES THROUGH THE AREA. A FEW OF THE STORMS THIS EVENING WILL BE CAPABLE OF PRODUCING SEVERE WEATHER...WITH DAMAGING WIND GUSTS THE MAIN CONCERN. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE REQUIRED THIS EVENING. GEELHART
In the hours before
Special weather statement, Jun 27, 4:34 PM CDT, 2 hours 27 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LINCOLN IL
434 PM CDT SUN JUN 27 2010
ILZ054-061-272215-
MOULTRIE-SHELBY-
434 PM CDT SUN JUN 27 2010
...SIGNIFICANT WEATHER ALERT FOR EASTERN SHELBY AND SOUTHEASTERN
MOULTRIE COUNTIES UNTIL 515 PM CDT...
AT 429 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM NEAR LAKEWOOD...OR NEAR SHELBYVILLE...MOVING EAST
AT 25 MPH.
PENNY SIZE HAIL...AND WINDS AROUND 50 MPH ARE EXPECTED WITH THIS
STORM. INTENSE CLOUD TO GROUND LIGHTNING CAN ALSO BE EXPECTED WITH
THIS STORM.
LOCATIONS IMPACTED INCLUDE...
SHELBYVILLE...
WINDSOR...
ALLENVILLE...
OTHER LOCATIONS AFFECTED INCLUDE...CLARKSBURG...EAGLE CREEK STATE
PARK...WOLF CREEK STATE PARK...STRASBURG AND GAYS.
PEOPLE NEAR THESE LOCATIONS SHOULD MONITOR THE WEATHER SITUATION
CLOSELY. LISTEN FOR POSSIBLE WARNINGS...AND BE PREPARED TO TAKE
APPROPRIATE ACTION SHOULD SEVERE WEATHER THREATEN.
LAT...LON 3957 8857 3955 8848 3938 8848 3930 8889
3940 8894
TIME...MOT...LOC 2133Z 253DEG 23KT 3938 8884
AUTENLocal storm report, Jun 27, 4:38 PM CDT, 2 hours 23 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
438 PM CDT SUN JUN 27 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0436 PM HAIL SHELBYVILLE 39.41N 88.80W
06/27/2010 M0.75 INCH SHELBY IL LAW ENFORCEMENT
&&
25Special weather statement, Jun 27, 5:15 PM CDT, 1 hour 46 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE LINCOLN IL 515 PM CDT SUN JUN 27 2010 ILZ054-061-272300- MOULTRIE-SHELBY- 515 PM CDT SUN JUN 27 2010 ...SIGNIFICANT WEATHER ALERT FOR CENTRAL SHELBY AND SOUTHEASTERN MOULTRIE COUNTIES UNTIL 600 PM CDT... AT 511 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR SHELBYVILLE...MOVING EAST AT 30 MPH. PENNY SIZE HAIL...AND WINDS AROUND 50 MPH ARE EXPECTED WITH THIS STORM. INTENSE CLOUD TO GROUND LIGHTNING CAN ALSO BE EXPECTED WITH THIS STORM. LOCATIONS IMPACTED INCLUDE... SHELBYVILLE... WINDSOR... OTHER LOCATIONS AFFECTED INCLUDE...CLARKSBURG...WOLF CREEK STATE PARK...STRASBURG AND GAYS. PEOPLE NEAR THESE LOCATIONS SHOULD MONITOR THE WEATHER SITUATION CLOSELY. LISTEN FOR POSSIBLE WARNINGS...AND BE PREPARED TO TAKE APPROPRIATE ACTION SHOULD SEVERE WEATHER THREATEN. LAT...LON 3955 8848 3937 8848 3931 8882 3943 8887 TIME...MOT...LOC 2215Z 254DEG 26KT 3938 8876 AUTEN
Local storm report, Jun 27, 5:47 PM CDT, 1 hour 14 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
547 PM CDT SUN JUN 27 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0512 PM TSTM WND DMG 3 S SHELBYVILLE 39.36N 88.80W
06/27/2010 SHELBY IL LAW ENFORCEMENT
TREE BLOWN DOWN ON COPELAND ROAD
&&
25Local storm report, Jun 27, 5:52 PM CDT, 1 hour 9 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
552 PM CDT SUN JUN 27 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0524 PM HEAVY RAIN SHELBYVILLE 39.41N 88.80W
06/27/2010 M1.06 INCH SHELBY IL MESONET
MEASURED IN 39 MINUTES. SWOP REPORT.
&&
25Local storm report, Jun 27, 6:22 PM CDT, 39 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
622 PM CDT SUN JUN 27 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0530 PM TSTM WND DMG WINCHESTER 39.63N 90.46W
06/27/2010 SCOTT IL LAW ENFORCEMENT
TREE LIMBS DOWN AND ONE POWER LINE DOWN.
&&
25The office that day
Everything else NWS Lincoln, IL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 27, 7:27 PM CDT | Severe Thunderstorm Warning | ILX | Clay, Effingham, Jasper | 41 min |
| Jun 27, 7:52 PM CDT | Severe Thunderstorm Warning | ILX | Clark, Crawford, Jasper | 23 min |
| Jun 27, 7:57 PM CDT | River Flood Warning | ILX | Clay, Richland | 5 days |
| Jun 27, 8:18 PM CDT | Areal Flood Advisory | ILX | Clark, Crawford, Cumberland, Jasper | 6 hr |
| Jun 27, 8:43 PM CDT | Severe Thunderstorm Warning | ILX | Clay, Richland | 47 min |
Nearby
Flash Flood Warnings in Illinois, 2010Every flash flood warning in 2010
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.